RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
description  |  subgroups  |  members  |  seminar  |  publications  |  software  |  events  |  links
  
search:
  

Algorithmic Combinatorics Publications

Type: [any] [Papers] [Theses] [Technical Reports] [Other
Author: [any] [Ablinger] [Paule] [Kauers] [Koutschan] [Pillwein] [Radu] [Schneider
Year: [any] [2017] [2016] [2015] [2014] [2013] [2012] [earlier

G. Nikolov, V. Pillwein. An extension of Turan's inequality for ultraspherical polynomials. Mathematical Inequalities & Applications 18(1), pp. 321-335. 2015. [pdf] [bib]
A. Alexandrov, H. Dietert, G. Nikolov, V. Pillwein. Proof of a conjecture of M. Patrick concerning Jacobi polynomials . Journal of Mathematical Analysis and Applications 428(2), pp. 750-761. 2015. [bib]
V. Pillwein. Symbolic Computation and Finite Element Methods.. In: CASC 2015, V.P. Gerdt, W. Koepf, W.M. Seiler, and E.V. Vorozhtsov (ed.), LNCS 9301, pp. 374-388. 2015. Springer-Verlag Berlin Heidelberg, 0302-9743. [pdf] [bib]